# SDR SWAA2013052016284

- Difficulty date: May 8, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Part number: 6545834
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL 520DT CUTOUT CORRODED.  R & R RUB STRIP IAW SRM.
